DOI QR코드

DOI QR Code

Hilbert-Type Integral Inequalities in the Whole Plane with the Non-homogeneous Kernel

Xin, Dongmei

  • Received : 2011.04.25
  • Accepted : 2011.09.23
  • Published : 2014.03.23

Abstract

We build new Hilbert-type integral inequalities in the whole plane with the non-homogeneous kernel involving some parameters and the best constant factors. We also consider their reverse.

Keywords

Hilbert-type integral inequality;Whole Plane;Non-Homogeneous;weight function

References

  1. G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1952.
  2. J. Kuang, Introudction to Real Analysis. Hunan Educiton Press, Changsha, China, 1996.
  3. J. Kuang, Applied inequalities, Shangdong Science and Technology Press, Jinan, China, 2004.
  4. D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Inequalities involving functions and their integrals and deivatives, vol.53, Kluwer Academic, Boston, USA, 1991.
  5. Y. Ping, H. Wang and L. Song, Complex function, Science Press, Beijing, China, 2004.
  6. J. Xu, Hardy-Hilbert's inequalities with two parameters, Advances in Mathematics, 36(2)(2007), 63-76.
  7. D. Xin, A Hilbert-type integral inequality with the homogeneous kernel of zero degree, Mathematical Theory and Applications, 30(2)(2010), 70-74.
  8. B. Yang, On the norm of an integral operator and applications, J. Math. Anal. Appl., 321(2006), 182-192. https://doi.org/10.1016/j.jmaa.2005.07.071
  9. B. Yang, A new Hilbert-type inequality, Bull. Belg. Math. Soc., 13(2006), 479-487.
  10. B. Yang, On the norm of a Hilbert's type linear operator and applications, J. Math. Anal. Appl., 325(2007), 529-541. https://doi.org/10.1016/j.jmaa.2006.02.006
  11. B. Yang, A survey of the study of Hilbert-type inequalities with parameters, Advances in Mathematics, 38(3)(2009), 257-268.
  12. B. Yang, The norm of operator and Hilbert-type inequalities, Science Press, Beijing, China, 2009.
  13. B. Yang, A Hilbert-type integral inequality with the homogenous kernel of degree 0, Journal of Shandong University (Natural Science), 45(2)(2010), 103-106.
  14. Z. Zeng, Z. Xie, On a new Hilbert-type integral inequality with the homogeneous kernel of degree 0 and the integral in whole plane, Journal of Inequalities and Applications, (2010), Article ID 256796, 9 pages.